Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have itchy anus. Not cured by medicine. Do I have pinworms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I have a itchy anus, or butt hole if u may say. I am 20 and I think i have pinworms or maybe some other thing, I took vermox but it didnt work last week and even in the summer i took resses over the counter pinworm medicine, it did leave but now it came back. Now I took two of them but it didnt really work. Each tablet costs $10 in XXXXXXX I cant even go to my regular doctor as I live in a dorm kinda far away from my house! I really need help with this, as this is making me stay awake whole night long.

Thanks in advance!
Posted Mon, 22 Oct 2012 in Digestion and Bowels
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

The symptoms you are having are most probably of pin worms. if you having problems in getting vermox. search for formula name of albandazole. if they do not works then i will suggest you sicnidazole which is a very good antiparasite drug and easily available OTC drug.

If you still have some queries, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor